# SDR DALA2025110308029

- Difficulty date: October 27, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 99,378 hours, 17,798 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lens
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS FOR SLIDE LIGHT BROKE OFF LENS IN LOGBOOK POUCH. CORRECTIVE ACTION: REATTACHED DOOR 1L SLIDE LIGHT LENS COVER AND OPS CHECKED LIGHT IAW B767-400 AMM 52-73. OK TO CLOSE. (6831208)
